# SDR IPXA2016042202459

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 15,657 hours, 10,063 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AVIONICS SMOKE ECAM INDICATION AT 1200' AGL. NO INDICATION OF SMOKE ON THE SNIFFER FAN REPLACED AVIONICS SMOKE DET REF MM 26-15-12 26-15-01-07.
